Periodic Jacobi–Perron expansions associated with a unit II
Journal de théorie des nombres de Bordeaux, Volume 31 (2019) no. 3, pp. 603-611.

For any unit ε in a real number field K of degree n+1, there exist only a finite number of n-tuples in K n which have a purely periodic expansion by the Jacobi–Perron algorithm associated with this unit. We give an explicit algorithm to compute all these n-tuples for any degree n+1 and any unit of K.

Pour toute unité d’un corps de nombres réel K de degré n+1, il n’existe qu’un nombre fini de n-uples dans K n qui ont un développement purement périodique par l’algorithme de Jacobi–Perron associé à cette unité. Nous donnons un algorithme explicite pour calculer tous ces n-uples pour tous les degrés n+1 et toutes les unités de K.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1096
Classification: 11Y40,  11Y16
Keywords: Jacobi–Perron algorithm, units
Adam, Brigitte 1; Rhin, Georges 2

1 2, clos du pré, 57530 Courcelles-Chaussy, France
2 UMR CNRS 7502, IECL, Université de Lorraine, site de Metz, Département de Mathématiques, UFR MIM 3 rue Augustin Fresnel BP 45112 57073 Metz cedex 03, France
@article{JTNB_2019__31_3_603_0,
     author = {Adam, Brigitte and Rhin, Georges},
     title = {Periodic {Jacobi{\textendash}Perron} expansions associated with a unit {II}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {603--611},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {3},
     year = {2019},
     doi = {10.5802/jtnb.1096},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1096/}
}
TY  - JOUR
AU  - Adam, Brigitte
AU  - Rhin, Georges
TI  - Periodic Jacobi–Perron expansions associated with a unit II
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2019
DA  - 2019///
SP  - 603
EP  - 611
VL  - 31
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1096/
UR  - https://doi.org/10.5802/jtnb.1096
DO  - 10.5802/jtnb.1096
LA  - en
ID  - JTNB_2019__31_3_603_0
ER  - 
%0 Journal Article
%A Adam, Brigitte
%A Rhin, Georges
%T Periodic Jacobi–Perron expansions associated with a unit II
%J Journal de théorie des nombres de Bordeaux
%D 2019
%P 603-611
%V 31
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1096
%R 10.5802/jtnb.1096
%G en
%F JTNB_2019__31_3_603_0
Adam, Brigitte; Rhin, Georges. Periodic Jacobi–Perron expansions associated with a unit II. Journal de théorie des nombres de Bordeaux, Volume 31 (2019) no. 3, pp. 603-611. doi : 10.5802/jtnb.1096. http://archive.numdam.org/articles/10.5802/jtnb.1096/

[2] Adam, Brigitte; Rhin, Georges Periodic Jacobi-Perron expansions associated with a unit, J. Théor. Nombres Bordeaux, Volume 23 (2011) no. 3, pp. 527-539 | DOI | Numdam | MR | Zbl

[3] Baker, Alan A concise introduction to the theory of numbers, Cambridge University Press, 1984 | MR | Zbl

[4] Bernstein, Leon The Jacobi–Perron Algorithm, Its Theory and Applications, Lecture Notes in Mathematics, 207, Springer, 1971 | MR | Zbl

[5] Bernstein, Leon; Hasse, Helmut Einheitenberechnung mittels des Jacobi–Perronschen Algorithmus, J. Reine Angew. Math., Volume 218 (1965), pp. 51-69 | MR | Zbl

[6] Dubois, Eugène; Farhane, Ahmed; Paysant-Le Roux, Roger The Jacobi-Perron algorithm and Pisot numbers, Acta Arith., Volume 111 (2004) no. 3, pp. 269-275 | DOI | MR | Zbl

[7] Dubois, Eugène; Paysant-Le Roux, Roger Développements périodiques par l’Algorithme de Jacobi–Perron et nombre de Pisot–Vijayaraghavan, C. R. Math. Acad. Sci. Paris, Volume 272 (1971), pp. 649-652 | Zbl

[8] Dubois, Eugène; Paysant-Le Roux, Roger Une application des nombres de Pisot à l’algorithme de Jacobi–Perron, Monatsh. Math., Volume 98 (1984), pp. 145-155 | MR | Zbl

[9] Levesque, Claude; Rhin, Georges Two families of periodic Jacobi–Perron algorithms with period lengths going to infinity, J. Number Theory, Volume 37 (1991) no. 2, pp. 173-180 | DOI | Zbl

[10] Perron, Oskar Grundlagen für eine Theorie des Jacobischen Kettenbruchalgorithmus, Math. Ann., Volume 64 (1907), pp. 1-76 | DOI | MR | Zbl

[11] Voutier, Paul Families of Periodic Jacobi–Perron Algorithms for all Period Lengths, J. Number Theory, Volume 168 (2016), pp. 472-486 | DOI | MR | Zbl

Cited by Sources: